Character sheaves
Orbites unipotentes et représentations III. Orbites et faisceaux pervers, Astérisque no. 173-174  (1989), p. 111-198
@incollection{AST_1989__173-174__111_0,
     author = {Mars, J. G. M. and Springer, T. A.},
     title = {Character sheaves},
     booktitle = {Orbites unipotentes et repr\'esentations III. Orbites et faisceaux pervers},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {173-174},
     year = {1989},
     pages = {111-198},
     zbl = {0706.20032},
     mrnumber = {1021511},
     language = {en},
     url = {http://www.numdam.org/item/AST_1989__173-174__111_0}
}
Mars, J. G. M.; Springer, T. A. Character sheaves, in Orbites unipotentes et représentations III. Orbites et faisceaux pervers, Astérisque, no. 173-174 (1989), pp. 111-198. http://www.numdam.org/item/AST_1989__173-174__111_0/

[BBD] A. A. Beilinson, J. Bernstein, P. Deligne, Faisceaux pervers, Astérisque vol. 100, Soc. Math. de France, 1982. | Numdam | MR 751966 | Zbl 0536.14011

[Bo] N. Bourbaki, Groupes et algébres de Lie, Chap. 4, 5, 6, Hermann, Paris, 1968. | Zbl 0483.22001

[BS] A. Borel and J. De Siebenthal, Les sous-groupes fermés de rang maximum des groupes de Lie clos, Comm. Math. Helv. 23 (1949), 200-221. | Article | MR 32659 | Zbl 0034.30701

[BV] D. Barbasch and D. Vogan, Primitive ideals and orbital integrals in complex exceptional groups, J. Alg. 80 (1983), 350-382. | Article | MR 691809 | Zbl 0513.22009

[Ca] R. W. Carter, Finite groups of Lie type; conjugacy classes and complex characters, Wiley, 1985. | MR 794307 | Zbl 0567.20023

[Cu] C. W. Curtis, Representations of Hecke algebras, this volume. | Zbl 0729.20016

[CS] G. Lusztig, Characters sheaves I, Adv. in Math. 56 (1985), 193-237. | Article | MR 792706 | Zbl 0586.20018

G. Lusztig, Characters sheaves II, Adv. in Math. 57 (1985), 226-265. | Article | MR 806210 | Zbl 0586.20019

G. Lusztig, Characters sheaves III, Adv. in Math. 57 (1985), 266-315. | Article | MR 806210 | Zbl 0594.20031

G. Lusztig, Characters sheaves IV, Adv. in Math. 59 (1986), 1-63. | Article | MR 825086 | Zbl 0602.20035

G. Lusztig, Characters sheaves V, Adv. in Math. 61 (1986), 103-155. | Article | MR 849848 | Zbl 0602.20036

[D] P. Deligne, La conjecture de Weil II, Publ. Math. IHES 52 (1980), 137-252. | Article | Numdam | MR 601520 | Zbl 0456.14014

[G] V. Ginzburg, Admissible modules on a symmetric space, preprint. | MR 1021512 | Zbl 0706.22005

[HK] R. B. Howlett and R. W. Kilmoyer, Principal series representations of finite groups with split BN-pairs, Comm. Alg. 8 (1980), 543-583. | Article | MR 561752 | Zbl 0438.20029

[HS] D. F. Holt and N. Spaltenstein, Nilpotent orbits of exceptional Lie algebras over algebraically closed fields of bad characteristic, J. Austral. Math. Soc. (Series A) 38 (1985), 330-350. | Article | MR 779199 | Zbl 0575.17007

[KL] D. Kazhdan and G. Lusztig, Representations of Coxeter groups and Hecke algebras, Inv. Math. 53 (1979), 165-184. | Article | MR 560412 | Zbl 0499.20035

[L1] G. Lusztig, Characters of reductive groups over a finite field, Ann. of Math. Studies no. 107, Princeton University Press, 1984. | MR 742472 | Zbl 0556.20033

[L2] G. Lusztig, Intersection cohomology complexes on a reductive group, Inv. Math. 75 (1984), 205-272. | Article | MR 732546 | Zbl 0547.20032

[MV] I. Mirkovic and K. Vilonen, Characteristic varieties of character sheaves, Inv. Math. 93 (1988), 405-418. | Article | MR 948107 | Zbl 0683.22012

[Sh] T. Shoji, Geometry of orbits and Springer correspondence, this volume. | Zbl 0769.20018

[Sl] P. Slodowy, Simple singularities and simple algebraic groups, Lect. Notes in Math. no. 815, Springer, 1980. | MR 584445 | Zbl 0441.14002

[Sp1] T. A. Springer, Linear algebraic groups, (2nd edition) Birkhäuser, 1981. | MR 632835 | Zbl 0453.14022

[Sp2] T. A. Springer, Quelques applications de la cohomologie d'intersection, Sém. Bourbaki 589 (1982). | Numdam | MR 689533 | Zbl 0526.22014

[St1] R. Steinberg, Regular elements of semi-simple algebraic groups, Publ. Math. IHES 25 (1965), 49-80. | Article | Numdam | MR 180554

[St2] R. Steinberg, Endomorphisms of linear algebraic groups, Mem. Am. Math. Soc. no. 80 (1968). | MR 230728 | Zbl 0164.02902